# SDR DALA2025102007652

- Difficulty date: October 14, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 99,843 hours, 17,723 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pca
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MISC/DE- RT HYD SYS QTY DECREASED AFTER TAKEOFF FROM GIG. QRH C/W. CREW DECLARED EMERGENCY INTO ATL FOR LONGER RUNWAY LANDING.   R/R RT HYD SYS PCA FOR THE RT ELEV. (7621290)
